The homotopy types of PU(3)- and PSp(2)-gauge groups

Sho Hasui, Daisuke Kishimoto, Akira Kono, Takashi Sato

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

Let G be a compact connected simple Lie group. Any principal G-bundle over S4 is classified by an integer k ∈ℤ≊π3(G), and we denote the corresponding gauge group by Gk(G). We prove that Gk(PU(3)) ≃ G(PU(3)) if and only if (24, k) = (24, ℓ), and Gk(PSp(2)) ≃(p) G(PSp(2)) for any prime p if and only if (40, k) = (40, ℓ), where (m, n) is the gcd of integers m, n.

Original languageEnglish
Pages (from-to)1813-1825
Number of pages13
JournalAlgebraic and Geometric Topology
Volume16
Issue number3
DOIs
Publication statusPublished - Jul 1 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'The homotopy types of PU(3)- and PSp(2)-gauge groups'. Together they form a unique fingerprint.

Cite this